T. Rasheed, L., K. Hamzah, M. (2021). Design of an Optimal Backstepping Controller for Nonlinear System under Disturbance. Journal of Anbar University for Law and Political Sciences, 39(3), 465-476. doi: 10.30684/etj.2021.168126
Luay T. Rasheed; Mohammed K. Hamzah. "Design of an Optimal Backstepping Controller for Nonlinear System under Disturbance". Journal of Anbar University for Law and Political Sciences, 39, 3, 2021, 465-476. doi: 10.30684/etj.2021.168126
T. Rasheed, L., K. Hamzah, M. (2021). 'Design of an Optimal Backstepping Controller for Nonlinear System under Disturbance', Journal of Anbar University for Law and Political Sciences, 39(3), pp. 465-476. doi: 10.30684/etj.2021.168126
T. Rasheed, L., K. Hamzah, M. Design of an Optimal Backstepping Controller for Nonlinear System under Disturbance. Journal of Anbar University for Law and Political Sciences, 2021; 39(3): 465-476. doi: 10.30684/etj.2021.168126